oceanhotel (oceanhotel) wrote in vaginapagina,
oceanhotel
oceanhotel
vaginapagina

yaz questions- heavier period than supposed to and more cramps?

I have been on birth control before and I know that it may take a while, maybe three months for your body to get used to the pill. But, I'm a bit worried. This is my first period since I started last month. The pill is supposed to make your period lighter and less painful. My flow is a bit heavy and I'm having alot of discomfort. Has anyone else had this? If it continues maybe I should ask for a different pill? I have very heavy periods off the pill and pcos, so I'm getting tired of periods all together. This really makes me unhappy. I've tried Seasonale before so I might ask for that. Any pill recommendations to make my period really light?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments